# SDR FDEA201009143614

- Difficulty date: September 14, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A536111712
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN - PREVIOUS DENT FOUND LOCATED BTW FR 2-3 IN LOWER SECTION.  DENT WAS CUT-OFF AND REPAIRED IAW THE SRM 53-11-12, FIG 201 AND 53-10-12 FIG217.
